Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 293-301

Nonlinear essential maps of Mönch, 1-set contractive demicompact and monotone (S)+ type

Ravi P. Agarwal1 and Donal O'Regan2

1National University of Singapore, Department of Mathematics, 10 Kent Ridge Crescent, 119260, Singapore
2National University of Ireland, Department of Mathematics, Galway, Ireland

Received 1 February 2000; Revised 1 June 2000

Copyright © 2001 Ravi P. Agarwal and Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper the notion of an essential map is extended to a wider class of maps. Here we show if F is essential and FG, then G has a fixed point.